MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH CEMENTED STEM SZ 2

EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH CEMENTED STEM SZ 2
Model Number 132-28-06
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant devices: (cn: 112-01-02, sn: unk) acumatch cemented stem sz 2.(cn: 132-28-00, sn: unk) 50mm gxl liner.No information provided in the following section(s): weight, race, test dates, serial number, exp date, and mfg date.
 
Event or Problem Description
As reported, approximately 19 ½ years postop the initial implant, this (b)(6) y/o female patient experienced a left hip revision because the hip fractured.The surgeon believes that osteolysis and poly wear lead to a gradual weakening of the bone and eventual fracture.The hip was revised due to a peri prosthetic fracture.The surgeon chose to replace with competitor¿s devices.In accordance with hospital policy we are unable to return explants.Patient was last known to be in stable condition following the event.Weight (b)(6) kgs and no additional medical history provided.
 
Additional Manufacturer Narrative
(h3) the evaluation noted that the revision was likely the result of may have been the result of the orientation of the acetabular cup, edge loading/impingement, or a combination of the two, which led to prosthesis wear and osteolysis.The prosthesis wear and osteolysis may have resulted in gradual weakening of the bone, and resulted in a bone fracture.However, this cannot be confirmed as the devices were not returned for evaluation.Concomitant devices: - (cn: 112-01-02, sn: unk) acumatch cemented stem sz 2 - (cn: 100-28-00, sn: unk) 28mm cocr head no information provided in the following section(s): a4, a5, b6, d4 (serial number, exp date), and h4.The following section(s) have additional info: d4 (catalog number, and udi number), g4, g7, h1, h2, h3, and h7.Section h11: corrections made in the following section(s): (d4) (catalog number, udi number).

Brand Name
ACUMATCH A SERIES
Common Device Name
ACUMATCH CEMENTED STEM SZ 2
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10177018
Report Number1038671-2020-00314
Device Sequence Number19410628
Product Code JDI
UDI-Device Identifier10885862023018
UDI-Public10885862023018
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K993082
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number132-28-06
Device Catalogue Number132-28-06
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/26/2020
Supplement Date Received by Manufacturer08/25/2020
Initial Report FDA Received Date06/19/2020
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR